# SDR CA051219002

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG FAILED TO RETRACT.  MLG SELECTOR LEVER SWITCHED TO THE UP POSITION, GEAR RETRACTED NORM, BUT ON RT MLG DOOR STAYED OPEN.  WHEN MLG SELECTOR LEVER IS SWITCHED BACK TO DOWN POSITION, RT MLG DOOR CLOSE AND STAYED IN THIS POSITION.  NLG AND LEFT MLG EXTENDED NORMAL.  RIGHT MLG STAYED IN UP AND LOCKED POSITION.  EXTENDED RIGHT MLG WITH THE ALTERNATE SYSTEM DOOR OPENED NORMAL AND GEAR FELL DOWN.  AFTER APPROX 5-10 SECONDS, DOORS START TO CLOSE.  BOTH MLG DOOR WERE HIT HARD BY MLG.  MLG DOORS WERE DAMAGED.  FOR INFO, INHIBIT SWITCHED WAS SET TO INHIBIT, BOTH ALTERNATE RELEASE DOORS WERE OPENED.  RT MLG DOOR SOLENOID SEQUENCE VALVE REPLACED.  AIRCRAFT RETURNED TO SERVICE.
